Armenian Journal of Mathematics

On properties of fuzzy ideals in po-semigroup

Samit, Kumar Majumder and Sujit, Kumar Sardar (2009) On properties of fuzzy ideals in po-semigroup. Armenian Journal of Mathematics, 2 (2). pp. 65-72. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
120Kb

Abstract

In this paper some properties of fuzzy ideals and fuzzy ideal extensions in a po-semigroup have been investigated.

Item Type:Article
Subjects:03-xx Mathematical logic and foundations
08-xx General algebraic systems
20-xx Group theory and generalizations
ID Code:124
Deposited By:Professor Anry Nersesyan
Deposited On:04 Jun 2009 01:00
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page